# SDR DHL2005743003

- Difficulty date: October 14, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE MAIN ENTRY DOOR HAS FALLEN OFF.  RESECURED EMERGENCY EXIT LIGHT ASSY IAW 727 MM 33-50-71, OPS GOOD.
